# SDR ORJA98201

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT SJC, AFT GALLEY DOOR LIGHT CAME ON DURING TAXI.  CLEANED AFT GALLEY DOOR PROX SWITCH.  PERFORMED OPERATION OF AFT GALLEY DOOR NUMEROUS TIMES.  OPS CHECK GOOD.  (M)
